Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 5, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 21, 2011, 3:42 PM EDT for Belmont County, Monroe County, Ohio; 4 counties in West Virginia; Greene County, Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2011, 3:42 PM EDT (19:42 UTC)
- Expired
- Mar 21, 2011, 4:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Monroe County, OH, Greene County, PA, Marion County, WV, Marshall County, WV, Monongalia County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 115 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 4:20 PM EDT | HAIL 0.88 | Morgantown, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 570 m²/s²
- 0-3 km storm-relative helicity
- 579 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
491
WUUS51 KPBZ 211942
SVRPBZ
OHC013-111-PAC059-WVC049-051-061-103-212045-
/O.NEW.KPBZ.SV.W.0005.110321T1942Z-110321T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 PM EDT MON MAR 21 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MONROE COUNTY IN EAST CENTRAL OHIO...
EXTREME SOUTH CENTRAL BELMONT COUNTY IN EAST CENTRAL OHIO...
SOUTHWESTERN GREENE COUNTY IN SOUTHWEST PENNSYLVANIA...
MARION COUNTY IN NORTHERN WEST VIRGINIA...
WETZEL COUNTY IN NORTHERN WEST VIRGINIA...
MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...
SOUTHERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 445 PM EDT
* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR WOODSFIELD...
MOVING EAST AT 50 MPH.
* THIS STORM WILL PRODUCE ONE INCH HAIL AND BRIEF WIND GUSTS TO 40
MPH. HAIL IS THE GREATEST THREAT.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODSFIELD... BENWOOD... ANTIOCH...
ROUND BOTTOM... CAMERON... CLARINGTON...
HANNIBAL... WOODLANDS... NEW MARTINSVILLE...
PROCTOR... FAIRVIEW... PORTERS FALLS...
LAT...LON 3940 8011 3939 8020 3942 8027 3947 8050
3943 8053 3946 8062 3956 8083 3959 8085
3958 8089 3969 8115 3987 8110 3971 7991
3943 7999 3938 8009
TIME...MOT...LOC 1940Z 282DEG 42KT 3975 8097
$$3 follow-up statements
992
WWUS51 KPBZ 212008
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
408 PM EDT MON MAR 21 2011
OHC013-111-212017-
/O.CAN.KPBZ.SV.W.0005.000000T0000Z-110321T2045Z/
MONROE OH-BELMONT OH-
408 PM EDT MON MAR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR BELMONT AND MONROE COUNTIES IS
CANCELLED...
LAT...LON 3940 8011 3939 8020 3942 8027 3947 8050
3943 8053 3956 8083 3959 8085 3958 8089
3960 8094 3963 8088 3968 8086 3970 8083
3976 8087 3981 8082 3983 8082 3971 7991
3943 7999 3938 8009
TIME...MOT...LOC 2007Z 282DEG 42KT 3968 8057
$$
PAC059-WVC049-051-061-103-212045-
/O.CON.KPBZ.SV.W.0005.000000T0000Z-110321T2045Z/
GREENE PA-MARION WV-WETZEL WV-MONONGALIA WV-MARSHALL WV-
408 PM EDT MON MAR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR MARSHALL...MONONGALIA...WETZEL...MARION AND GREENE COUNTIES...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR SAINT JOSEPH...MOVING EAST AT 40
MPH.
THE MAIN THREAT FROM THIS STORM IS LARGE HAIL, BUT WIND GUSTS IN
EXCESS OF 40 MPH ARE POSSIBLE.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLANDS... WILEYVILLE... PROCTOR...
PORTERS FALLS... PINE GROVE... NEW MARTINSVILLE...
JACKSONBURG... FAIRVIEW... DENVER HEIGHTS...
KNOB FORK... LITTLETON... SMITHFIELD...
LAT...LON 3940 8011 3939 8020 3942 8027 3947 8050
3943 8053 3956 8083 3959 8085 3958 8089
3960 8094 3963 8088 3968 8086 3970 8083
3976 8087 3981 8082 3983 8082 3971 7991
3943 7999 3938 8009
TIME...MOT...LOC 2007Z 282DEG 42KT 3968 8057
$$116
WWUS51 KPBZ 212017
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
417 PM EDT MON MAR 21 2011
PAC059-WVC051-212027-
/O.CAN.KPBZ.SV.W.0005.000000T0000Z-110321T2045Z/
GREENE PA-MARSHALL WV-
417 PM EDT MON MAR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR MARSHALL AND GREENE COUNTIES
IS CANCELLED...
LAT...LON 3940 8011 3939 8020 3942 8027 3947 8050
3943 8053 3956 8083 3959 8085 3958 8089
3959 8093 3963 8088 3972 8083 3972 8001
3971 7991 3943 7999 3938 8009
TIME...MOT...LOC 2017Z 282DEG 42KT 3966 8042
$$
WVC049-061-103-212045-
/O.CON.KPBZ.SV.W.0005.000000T0000Z-110321T2045Z/
MARION WV-WETZEL WV-MONONGALIA WV-
417 PM EDT MON MAR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR MONONGALIA...WETZEL AND MARION COUNTIES...
AT 407 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ENDICOTT...
MOVING EAST AT 40 MPH. THE MAIN THREAT FROM THESE STORMS CONTINUES
TO BE LARGE HAIL, BUT WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILEYVILLE... SMITHFIELD... ROUND BOTTOM...
PROCTOR... PORTERS FALLS... PINE GROVE...
NEW MARTINSVILLE... LITTLETON... KNOB FORK...
JACKSONBURG... HUNDRED... FOLSOM...
LAT...LON 3940 8011 3939 8020 3942 8027 3947 8050
3943 8053 3956 8083 3959 8085 3958 8089
3959 8093 3963 8088 3972 8083 3972 8001
3971 7991 3943 7999 3938 8009
TIME...MOT...LOC 2017Z 282DEG 42KT 3966 8042
$$157
WWUS51 KPBZ 212036
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT MON MAR 21 2011
WVC103-212045-
/O.CAN.KPBZ.SV.W.0005.000000T0000Z-110321T2045Z/
WETZEL WV-
436 PM EDT MON MAR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR WETZEL COUNTY IS CANCELLED...
LAT...LON 3940 8011 3939 8020 3942 8027 3947 8050
3949 8047 3955 8050 3959 8049 3962 8044
3964 8044 3963 8041 3964 8040 3972 8042
3971 7991 3943 7999 3938 8009
TIME...MOT...LOC 2035Z 282DEG 42KT 3962 8015
$$
WVC049-061-212045-
/O.CON.KPBZ.SV.W.0005.000000T0000Z-110321T2045Z/
MARION WV-MONONGALIA WV-
436 PM EDT MON MAR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR MONONGALIA AND MARION COUNTIES...
AT 426 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR KLONDIKE...
MOVING EAST AT 45 MPH. THE MAIN THREAT FROM THESE STORMS CONTINUES
TO BE LARGE HAIL, HOWEVER ISOLATED WIND GUSTS IN EXCESS OF 40 MPH
ARE STILL POSSIBLE.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WORTHINGTON... WANA... WADESTOWN...
MONONGAH... METZ... MCCURDYVILLE...
MANNINGTON... GRANT TOWN... GRANGEVILLE...
FESTUS... FARMINGTON... DAYBROOK...
LAT...LON 3940 8011 3939 8020 3942 8027 3947 8050
3949 8047 3955 8050 3959 8049 3962 8044
3964 8044 3963 8041 3964 8040 3972 8042
3971 7991 3943 7999 3938 8009
TIME...MOT...LOC 2035Z 282DEG 42KT 3962 8015
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 3:18 PM EDT, 24 minutes earlier.
Area forecast discussion, Mar 21, 3:18 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 318 PM EDT MON MAR 21 2011 .SYNOPSIS... A FRONTAL BOUNDARY WILL PUSH SOUTHWARD THROUGH THE REGION TONIGHT AND THEN RETURN NORTH AS A WARM FRONT TUESDAY. SCATTERED SHOWERS MAINLY SOUTH OF I-70 TONIGHT WILL SPREAD NORTHWARD ACROSS THE REGION TUESDAY. SHOWERS WILL CONTINUE THROUGH LATE WEDNESDAY... WITH COLDER AIR MOVING BACK INTO THE OHIO VALLEY BY THURSDAY. && .NEAR TERM /THROUGH TUESDAY/... FRONTAL BOUNDARY ACROSS NORTHWEST PA AND NORTHERN OH WILL CONTINUE TO SAG SOUTHWARD INTO WEST VIRGINIA TONIGHT. KEPT SCATTERED POPS FOR SHOWERS TONIGHT AND ISOLATED THUNDERSTORMS EARLY TONIGHT SOUTH OF I-70. SHOWERS WILL SPREAD BACK NORTHEAST ACROSS THE FORECAST AREA ON TUESDAY AS THE SURFACE BOUNDARY PUSHES NORTHWARD AHEAD OF LOW APPROACHING FROM THE CENTRAL PLAINS. AREAL COVERAGE OF PRECIPITATION WILL INCREASE TO NUMEROUS BY LATE TUESDAY AFTERNOON. INCLUDED MENTION OF ISOLATED THUNDER IN FAR SOUTHERN ZONES DURING THE AFTERNOON. LEANED TEMPERATURES OVERNIGHT AND TUESDAY MORE TOWARD WARMER GFS MOS THAN NAM VALUES. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... SURFACE LOW IS PROGGED TO MOVE EAST ACROSS THE UPPER MS VALLEY EARLY WEDNESDAY AND THROUGH THE UPPER OH VALLEY WEDNESDAY AFTERNOON AND EVENING. FORECAST CATEGORICAL POPS NORTH TUESDAY NIGHT IN VICINITY OF SURFACE BOUNDARY AND LIKELY POPS SOUTH. ASSOCIATED COLD FRONT SHOULD MOVE EAST THROUGH THE FORECAST AREA WEDNESDAY AFTERNOON WITH COLDER AIR PUSHING SOUTHWARD WEDNESDAY NIGHT INTO THURSDAY. WENT WITH CATEGORICAL POPS WITH FRONTAL PASSAGE WEDNESDAY...TAPERING TO LIKELY WEDNESDAY NIGHT AND THEN SCATTERED RAIN/SNOW SHOWERS THURSDAY. LOCATIONS SOUTH OF PITTSBURGH SHOULD REMAIN ALL RAIN...WITH RAIN MIXING WITH AND GRADUALLY CHANGING TO SNOW NORTH BY LATE WEDNESDAY NIGHT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... RESIDUAL RAIN/SNOW SHOWERS WILL DIMINISH THURSDAY EVENING AS LOW PRESSURE DEPARTS TO THE NORTHEAST. MAINLY DRY CONDITIONS WILL PREVAIL FRIDAY INTO SATURDAY UNDER DRY NW FLOW. ECMWF/GFS INTO A LITTLE BETTER AGREEMENT WITH A SYSTEM AFFECTING THE AREA FOR SATURDAY AFTN THROUGH SUNDAY. WITH TIMING/TRAJECTORY DIFFERENCES REMAINING BETWEEN THE MODELS...WILL USE LOW END CHANCE POPS FOR NOW. PRECIP IS PROGGED TO DECREASE FOR MONDAY AS THE SYSTEM EXITS. TEMPERATURES ABOUT 10 DEGREES BELOW NORMAL WILL PREVAIL. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... VFR WILL PREVAIL FROM BVI/PIT SOUTHWARD THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A FRONTAL BOUNDARY HANGING NEAR THE MASON DIXON LINE. THINK THE GREATEST COVERAGE WILL REMAIN SOUTH OF MGW...SO WILL USE A CB GROUP LATE THIS AFTN WITH NO TS MENTION. NORTH OF PIT...MVFR CIGS WILL PREVAIL THIS AFTN. FOR TNGT/TUESDAY...LOW LEVEL MOISTURE WILL POOL ACROSS THE ENTIRE REGION RESULTING IN CIGS LOWERING TO MVFR...WITH AREAS OF IFR POSSIBLE FOR FKL/DUJ OVERNIGHT INTO EARLY TUESDAY. AS THE FRONTAL BOUNDARY NUDGES BACK TO THE NORTH TUESDAY AFTN...CIGS WILL LIFT TO LOW END VFR TUESDAY AFTN...WITH INITIAL PRECIP REACHING ZZV BY 16-18Z...AND TO WV/PA PORTS LATE TUESDAY AFTN. WILL USE CB GROUPS FOR THE SHOWERS TUESDAY AFTN AS TS COVERAGE WILL BE ISOLATED TO SCATTERED. THE WARM FRONTAL BOUNDARY WILL LIFT NORTH OVER THE AREA TUESDAY NIGHT INTO WEDNESDAY...WITH THE SYSTEM'S COLD FRONT CROSSING THE REGION WEDNESDAY AFTN/EVENING. EXPECT WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS...ALONG WITH MVFR/AREAS OF IFR RESTRICTIONS WITH THE FRONTAL APPROACH AND CROSSING. WITH COLDER AIR PUSHING INTO THE REGION IN THE WAKE OF THE FRONT WEDNESDAY NIGHT/THURSDAY RESIDUAL SHOWERS WILL CHANGE OVER TO SNOW FOR MOST AREAS...WITH MVFR CONDITIONS CONTINUING THROUGH AT LEAST THURSDAY...AND POSSIBLY INTO FRIDAY WITH COLD NW FLOW STRATOCUMULUS. CONDITIONS WILL LIKELY IMPROVE TO VFR FOR FRIDAY NIGHT INTO SATURDAY UNDER LOW AMPLITUDE RIDGING...WITH ANOTHER SYSTEM PROGGED TO AFFECT THE AREA BY LATE SATURDAY WITH SHOWERS/RESTRICTIONS POSSIBLE. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Mar 21, 4:02 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 402 AM EDT MON MAR 21 2011 OHZ068-069-WVZ012-021-221200- NOBLE-MONROE-WETZEL-MARION- 402 AM EDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THE PRIMARY THREAT IS LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY. THE PRIMARY THREAT IS DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039-040-048>050-057>059-PAZ029-031-075-076-WVZ002>004-022- 023-041-221200- GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM- GUERNSEY-BELMONT-WASHINGTON-GREENE-FAYETTE-FAYETTE RIDGES-BROOKE- OHIO-MARSHALL-MONONGALIA-PRESTON-TUCKER- 402 AM EDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY. THE PRIMARY THREAT IS DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ041-PAZ007>009-013>016-020>023-073-074-WVZ001-221200- COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WESTMORELAND- WESTMORELAND RIDGES-HANCOCK- 402 AM EDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Mar 21, 2:35 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
235 PM EDT MON MAR 21 2011
OHZ057-211930-
MUSKINGUM OH-
235 PM EDT MON MAR 21 2011
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
MUSKINGUM...
AT 230 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 10 MILES WEST OF EAST
FULTONHAM...MOVING EAST AT 35 MPH. WIND GUSTS TO 45 MPH AND HAIL UP
TO ONE HALF INCH IN DIAMETER IS POSSIBLE WITH THE STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
EAST FULTONHAM... ZANESVILLE... CANNELVILLE...
DUNCAN FALLS... PHILO...
BLUE ROCK STATE PARK... CHANDLERSVILLE...
RURALDALE... HIGH HILL...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 3990 8216 3998 8194 3986 8169 3975 8169
3975 8176 3976 8206 3981 8208 3982 8217The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 4:03 AM EDT | Special Weather Statement | PBZ | Monroe | 57 min |
| Mar 21, 2:35 PM EDT | Special Weather Statement | PBZ | Muskingum | 55 min |
| Mar 21, 4:21 PM EDT | Special Weather Statement | PBZ | Noble | 24 min |
| Mar 21, 6:37 PM EDT | Special Weather Statement | PBZ | Noble | 53 min |
| Mar 21, 4:25 AM EDT | Special Weather Statement | PBZ | Preston, Tucker | 35 min |
| Mar 21, 5:00 AM EDT | Special Weather Statement | PBZ | Marion, Preston, Tucker | 60 min |
| Mar 21, 4:34 PM EDT | Special Weather Statement | PBZ | Preston | 41 min |
| Mar 21, 5:10 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia, Wetzel | 65 min |
| Mar 21, 5:14 PM EDT | Special Weather Statement | PBZ | Brooke, Ohio | 61 min |
| Mar 21, 5:16 PM EDT | Special Weather Statement | PBZ | Westmoreland | 44 min |
| Mar 21, 6:05 PM EDT | Special Weather Statement | PBZ | Westmoreland | 55 min |
| Mar 21, 6:20 PM EDT | Special Weather Statement | PBZ | Fayette | 55 min |
| Mar 21, 6:25 PM EDT | Special Weather Statement | PBZ | Westmoreland | 65 min |
| Mar 21, 7:28 PM EDT | Severe Thunderstorm Warning | PBZ | Westmoreland | 32 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.